The de Haas-van Alphen oscillation in two-dimensional QED at finite temperature and density

Authors
Citation
Km. Chai et Hh. Xu, The de Haas-van Alphen oscillation in two-dimensional QED at finite temperature and density, COMM TH PHY, 35(6), 2001, pp. 673-678
Citations number
5
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN journal
0253-6102 → ACNP
Volume
35
Issue
6
Year of publication
2001
Pages
673 - 678
Database
ISI
SICI code
0253-6102(20010615)35:6<673:TDHAOI>2.0.ZU;2-1
Abstract
The de Haas-van Alphen oscillations in two-dimensional QED at finite temper ature and density are investigated. It is shown that for a given particle d ensity, besides the oscillation of magnetization, the chemical potential is also oscillating with the same period. Different from the earlier work (J. O. Andersen and T. Haugset, Phys. Rev. D51 (1995) 3073), the magnetization oscillations we studied have a correct nonrelativistic limit at zero temper ature.